“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9516
School of Mathematics
  Title:   On Ext-indices of ring extensions
  Author(s):  S. Nasseh (Joint with Y. Yoshino)
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  213
  Year:  2009
  Pages:   1216-1223
  Supported by:  IPM
In this paper, we investigate the finiteness ofExt-indices for certain ring extensions. In this direction, we introduce some conjectures and discuss the relationships among them. We also prove these conjectures in some special cases. Furthermore, we prove that the trivial extension of an Artinian local ring by its residue class field is always offinite Ext-index, and prove a generalization of the Auslander-Reiten conjecture for this type of ring.

Download TeX format
back to top
scroll left or right